# SDR SWIA2020031749330

- Difficulty date: February 28, 2020
- Submitted: March 17, 2020
- Operation: Air carrier
- Aircraft: N140SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000470
- Aircraft time: 14,701 hours, 8,097 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Finger Doubler
- Condition: Chafed
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR LOWER HORIZONTAL BEAM FINGER DOUBLER IS CHAFFED IN TO AREAS.    (C-CHECK) RO 3/14/2020   DRILLED NEW FORWARD CARGO DOOR LOWER HORIZONTAL BEAM FINGER DOUBLER PER REF SRM.  SEE CONTINUATION CARD FOR WORK PREFORMED
